# SDR REXA2017121001235

- Difficulty date: December 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 22,653 hours, 14,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS SOME BULBS ARE NOT WORKING 
PERFORMED OPS TEST OF THE ACCENTS LIGHTS IAW CRJ900AMM 33-21-00 OPS TE
ST GOOD
